Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Using eptoin for a long time. Have fever after stopping the medication. Are these related?

hi, My father met wit an accident last year and he was prescribed to use eptoin 100mg. after 6 months we consulted wit doctor and he asked us to reduce the dosage by 50mg and after 6 months to stop it. Now 1 year got over and he stopped the dosage. After 2 days suddenly he got fever . what could be the reason? thanks in advance
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hi there....
eptoin is usually given as a prophylactic drug or in simpler words as a coverage therapy for seizures,a patient is more prone to have after a head injury.and its slowly tapered down and then stopped after an year or more if no may be you are just co-relating the two things.that is by should first look for another cause of fever more simpler:

what are other symptoms?
is there sore throat?
is he having body aches?
does he have chills?
is thee burning urination?

so better rule out these causes first.
any queries you can revert back
all the best
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor